Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Steelers7895

How long after Accutane before I can take a multivitamin with Vitamin A

Recommended Posts

'Tane was probably pumping you up with way more Vit A than your multi ever could. With 'tane out of the way, your total Vit A consumption has probably dropped back down dramatically. Call up your derm and confirm that this is okay, though. My guess would be right away, but I could be wrong.

Link to comment
Share on other sites

'Tane was probably pumping you up with way more Vit A than your multi ever could. With 'tane out of the way, your total Vit A consumption has probably dropped back down dramatically. Call up your derm and confirm that this is okay, though. My guess would be right away, but I could be wrong.

Based on pharmacokinetics, biologic half life, etc., I would wait 2 weeks before consuming any additional Vitamin A.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×